U.S. doctors online nowAsk doctors free
CA
A 33-year-old male asked:

What is the definition or description of: depakote allergy?

1 doctor answer2 doctors weighed in
Dr. Nicole Clark
Neurology 18 years experience
Depakote: A depakote allergy can cause very severe skin reactions and should be addressed immediately if suspected. There are several potential side effects of depakote as well, such as tremor, fatigue, weight gain but these symptoms are'nt an allergic reaction.

Related questions

A 46-year-old member asked:
What effects does Depakote have on the human body?
1 doctor answer1 doctor weighed in
A 44-year-old male asked:
I missed two doses of Depakote but took my morning dose. Am i ok to drive?
1 doctor answer5 doctors weighed in
A 46-year-old member asked:
Does xenical safe with depakote?
1 doctor answer2 doctors weighed in
A 37-year-old female asked:
Is it safe 2 take coq10 w/ depakote?
1 doctor answer2 doctors weighed in
A 42-year-old member asked:
How different is divalproex vs Depakote er?
1 doctor answer1 doctor weighed in
Last updated Nov 28, 2017

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.